STOCHASTIC RESPONSE OF MULTI-DIMENSIONAL STRUCTURAL SYSTEMS.

Ramis T. Sarofim, Michael S. Mamlouk

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Original languageEnglish (US)
Title of host publicationUnknown Host Publication Title
PublisherPitagora Editrice
Pages621-631
Number of pages11
ISBN (Print)8837102690
StatePublished - Dec 1 1983
Externally publishedYes

Publication series

Name
Volume1

ASJC Scopus subject areas

  • Engineering(all)

Cite this

Sarofim, R. T., & Mamlouk, M. S. (1983). STOCHASTIC RESPONSE OF MULTI-DIMENSIONAL STRUCTURAL SYSTEMS. In Unknown Host Publication Title (pp. 621-631). Pitagora Editrice.